A 38-year-old female asked:
I had an injection (i believe it was an allergy shot) several years ago and i still have a hard nodule that hurts and itches, and has flare ups. ?
1 doctor answer • 1 doctor weighed in
Allergy and Immunology 58 years experience
Unusual: Although allergy shots not uncommonly induce a delayed swelling at the site, it is unusual for the reaction to stay for >a week . I suspect your problem is from repeated scratching causing a nodule (prurigo nodularis) which often responds to cortisone injection directly into the lesion.
Created for people with ongoing healthcare needs but benefits everyone.
941 viewsAnswered >2 years ago
Last updated Oct 6, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.